# SDR SWAA2020041326633

- Difficulty date: March 6, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED REPAIR AT BS 336; STRINGER 5R; FASTENERS DO NOT MEET SRM CRITERIA FOR SPACING AND PROPER INSTALLATION. / REMOVED AND REPLACED WEB ASSY AT BS 328-344 R/H STR 5R IAW SRM CH 51-40-02 AND DRAWING # 141A8330.
